MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZUK TIBIAL COMPONENT PRECOAT RIGHT MEDIAL/LEFT LATERAL; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ZUK TIBIAL COMPONENT PRECOAT RIGHT MEDIAL/LEFT LATERAL; PROSTHESIS, KNEE
Catalog Number 00584200502
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00584201602 - femoral component high flex precoat for cemented use only right medial/left lateral - (b)(6).Unknown - unknown zuk articular surface - unknown.G2 : foreign country : australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was further reported that the patient underwent an initial knee surgery.Approximately 10 years post-op, the patient was revised due to both femoral and tibial loosening.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d4; g1; g3; g6; h1; h2; h3; h6; h10.The event cannot be confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ZUK TIBIAL COMPONENT PRECOAT RIGHT MEDIAL/LEFT LATERAL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21576698
Report Number0001822565-2025-00580
Device Sequence Number8225468
Product Code HSX
UDI-Device Identifier00889024193673
UDI-Public(01)00889024193673(17)250630(10)63075799
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033363
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2025
Device Catalogue Number00584200502
Device Lot Number63075799
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale